# SDR AALA201512239011

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 11,683 hours, 1,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING WALK AROUND FOUND EMER LIGHTS NOT WORKING AT ROW 25.  SECURED LOOSE CABLE AT ROW 25.  SYS CHECKED IAW SMP.
